A stability result for p-centroid bodies
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 139-148
https://doi.org/10.4134/BKMS.b160879
Published online January 31, 2018
Lujun Guo, Gangsong Leng, Youjiang Lin
Henan Normal University, Shanghai University, Chongqing Technology and Business University
Abstract : In this paper, we prove a stability result for $p$-centroid bodies with respect to the Hausdorff distance. As its application, we show that the symmetric convex body is determined by its $p$-centroid body.
Keywords : $p$-centroid body, convex body, spherical integral transformation, $p$-cosine transformation
MSC numbers : 52A20, 52A40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd